# SDR FDEA202212052945

- Difficulty date: December 5, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7573
- Condition: Cracked
- Location: Lt Wing
- Part time: 87,672 hours, 21,266 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E ACCESS PANEL FOR SLAT DRIVE MECHANISM, I/B CORNER CUT OUT, LOWER WING   SKIN IS CRACKED. VERIFIED BY NDT.  REPAIRED LOWER WING SKIN I/B CORNER CUT OUT OF L/H WING L/E ACCESS PANEL FOR SLAT   DRIVE MECHANISM REF MD11 SRM 57-40-01-2R REPAIR 17 FIG. 201, MAJOR REPAIR.
